Compact abelian group extensions of dynamical systems II
Compositio Mathematica, Volume 25 (1972) no. 2, pp. 135-147.
@article{CM_1972__25_2_135_0,
     author = {Jones, Roger and Parry, William},
     title = {Compact abelian group extensions of dynamical systems {II}},
     journal = {Compositio Mathematica},
     pages = {135--147},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {25},
     number = {2},
     year = {1972},
     mrnumber = {338318},
     zbl = {0243.54039},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1972__25_2_135_0/}
}
TY  - JOUR
AU  - Jones, Roger
AU  - Parry, William
TI  - Compact abelian group extensions of dynamical systems II
JO  - Compositio Mathematica
PY  - 1972
SP  - 135
EP  - 147
VL  - 25
IS  - 2
PB  - Wolters-Noordhoff Publishing
UR  - http://archive.numdam.org/item/CM_1972__25_2_135_0/
LA  - en
ID  - CM_1972__25_2_135_0
ER  - 
%0 Journal Article
%A Jones, Roger
%A Parry, William
%T Compact abelian group extensions of dynamical systems II
%J Compositio Mathematica
%D 1972
%P 135-147
%V 25
%N 2
%I Wolters-Noordhoff Publishing
%U http://archive.numdam.org/item/CM_1972__25_2_135_0/
%G en
%F CM_1972__25_2_135_0
Jones, Roger; Parry, William. Compact abelian group extensions of dynamical systems II. Compositio Mathematica, Volume 25 (1972) no. 2, pp. 135-147. http://archive.numdam.org/item/CM_1972__25_2_135_0/

W. Parry [1] Compact abelian group extensions of discrete dynamical systems. Z. Wahr. Verw. Geb. 13 (1969) 95-113. | MR | Zbl

W. Parry [2] Spectral analysis of G-extensions of dynamical systems. Topology 9 (1970) 217-224. | MR | Zbl

R. Ellis [3] The construction of minimal discrete flows. Amer. J. Math. 87 (1965) 564-574. | MR | Zbl

H. Furstenberg [4] Strict ergodicity and transformations of the torus. Amer. J. Math. 83 (1961) 573-601. | MR | Zbl

H. Helson [5] Compact groups with ordered duals. Proc. London Math. Soc. 3.14A. (1965) 144-156. | MR | Zbl

T.W. Gamelin [6] Uniform Algebras. Prentice-Hall, 1969. | MR | Zbl

W. Parry [7] Ergodic properties of affine transformations and flows on nilmanifolds. Amer. J. Math. 91 (1969) 757-771. | MR | Zbl

K. Thomas [8] Ergodic theory of G-spaces. (Thesis.) University of Warwick, Coventry, 1969.

R. Peleg [9] Some extensions of weakly-mixing flows. (To appear.) | MR | Zbl

J.L. Kelley [10] General Topology. Van Nostrand, New York, 1955. | MR | Zbl

V.A. Rohlin [11] Selected topics from the metric theory of dynamical systems. Uspehi Mat. Nauk 4.2 (1949) 57-128.(Amer. Math. Soc. Transl. (2) 49 (1966) 171-240.) | MR | Zbl